, Volume 59, Issue 3-4, pp 437-451
Date: 02 Apr 2011

Representation Formulas of Curves in a Two- and Three-Dimensional Lightlike Cone

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we give the representation formulas for spacelike curves in two-dimensional lightlike cone \({{\mathbb Q}^2}\) and three-dimensional lightlike cone \({{\mathbb Q}^3}\). Using these formulas we discuss the properties and structures of cone curves in \({{\mathbb Q}^2}\) and \({{\mathbb Q}^3}\). Some examples are also given.